Big T's

Big T's

Tuesday, December 29, 2015

Speedfest 2016 Is Almost Here (January 29-31)

Crisp Motorsports Park invites you to attend SpeedFest 2016, Jan 29-31. This is our flagship racing event and you don't want to miss it!! Some of NASCAR's best known names attend this race to compete or assist family members who do. A year's worth of prep is going into this event to make it one of the biggest yet. Facility and property improvements are still underway to make your visit as hospitable as possible. Autograph session again on the straightaway before the race, you'll get a chance to say hi and take a picture with some of your favorites. Keep an eye on the Crisp Motorsports Park website at, and Watermelon Capital Speedway FB page for updates between now and Jan 29-31. Also, you can go to the Championship Racing Association website for updates and additional information.

SpeedFest 2016 Tentative Schedule.

Schedule of Events for Friday, January 29
10:00a.m. – Pits Open
12:00p.m. – Track Open for Practice
6:00p.m. – Practice Ends
6:30p.m. – Track Closes

Schedule of Events for Saturday, January 30
8:30a.m. – Pits Open/Tech Lines Open
11:00a.m. – CRA Drivers Meeting
12:00p.m. – JEGS/CRA Practice #1 (45 Minutes)
12:45p.m. – ARCA/CRA Practice #1 (45 Minutes)
1:30p.m. – JEGS/CRA Practice #2 (45 Minutes)
2:15p.m. – ARCA/CRA Practice #2 (45 Minutes)
3:00p.m. – Practice Ends
4:15p.m. – JEGS/CRA Qualifying
5:00p.m. – ARCA/CRA Qualifying
7:00p.m. – Track Closes

Schedule of Events for Sunday, January 31
7:30a.m. – Pit Gates Open
8:30a.m. – Hauler Removal Begins
10:00a.m. – All Haulers MUST be removed from infield (Penalties Apply)
10:00a.m. – CRA Drivers Meeting
11:30a.m. – Chapel Service
12:15p.m. – All Cars must be Gridded
12:30p.m. – Autograph Session for Both Divisions (45 Minutes)
1:15p.m. – Autograph Session Ends
1:30p.m. – Driver Introductions (Both Divisions)
2:00p.m. – Last Chance Races (If Needed)
JEGS/CRA (SpeedFest 125)
ARCA/CRA (SpeedFest 200)